# SDR SWAA2022042797339

- Difficulty date: April 23, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737-7H4
- Aircraft serial: 30592
- Aircraft time: 69,839 hours, 41,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 211AF
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 211AF OIL CANNED AND DENTED / [01] VERIFY APPLICABILITY OF SRM 53-10-51-1A-1 TO THIS ALLOWABLE DAMAGE ON THE FLIGHT DECK FLOOR PANEL. FLIGHT DECK FLOOR PANEL 211AF DENTED AT BS 262 LBL4 WL207.54 DUE TO SHARP CREASE ARE NOT PERMITTED FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1;[02] LOCATED AND DRILLED NEW FLIGHT DECK PANEL 211AF PART#141A5133U15 PER SRM 51-40-05 AND DWG141A0631;[03] PAINTED ON THE TOP SURFACE OF THE FLIGHT DECK 211AF PER AMM 51-21-73-370-803;[04] CERTIFY;[05] VERIFIED CORRECTIVE ACTION 1-3
